# SDR C7WA200400034

- Difficulty date: June 30, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N128NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20879
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: MS200116
- Condition: Cracked
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CARGO DOOR UPPER AFT HINGE SECTION CRACKED.  REMOVED AND REPLACED UPPER AFT HINGE SECTION PER AEI SERVICE BULLETIN AE01-01 AND AEI MM CHAPTER 52 PAGE 15.  (M)
